# SDR SWAA2023110707403

- Difficulty date: October 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 25L AT BS 360+16 CORRECTION TO FAULT NAME LOCATION SHOULD BE STR 28L AT BS 360+16<[01] CORRECTION TO FAULT NAME CORROSION LOCATION SHOULD READ STR 27L AT BS 360+16;[02] VOID CORRECTIVE ACTION 1 CORRECTION TO FAULT NAME LOCATION SHOULD BE STR 28L AT BS 360+16;[03] REPAIRED STRINGER S28L BS360-BS390 IAW SRM 53-00-03-2R-1 REPAIR 1; AND DWG 143A3230;[04] VERIFIED CORRECTIVE ACTION 3. VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
